Search the site

22 matches
Gregory Debruyne; Harold G. Diamond; Jasson Vindas
$M(x)=o(x)$ Estimates for Beurling numbers
Vol. 30 no. 2 (2018), p. 469-483 Details
Masanobu Kaneko; Fumi Sakurai; Hirofumi Tsumura
On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application
Vol. 30 no. 1 (2018), p. 203-218 Details
David Goss
Digit permutations revisited
Vol. 29 no. 3 (2017), p. 693-728 Details
Huei-Jeng Chen
On shuffle of double Eisenstein series in positive characteristic
Vol. 29 no. 3 (2017), p. 815-825 Details
Federico Pellarin
On a variant of Schanuel conjecture for the Carlitz exponential
Vol. 29 no. 3 (2017), p. 845-873 Details
Bruno Anglès; Tuan Ngo Dac; Floric Tavares Ribeiro
Special functions and twisted $L$-series
Vol. 29 no. 3 (2017), p. 931-961 Details
Gebhard Böckle; Dinesh S. Thakur
Leading coefficient of the Goss Zeta value and $p$-ranks of Jacobians of Carlitz cyclotomic covers
Vol. 29 no. 3 (2017), p. 963-995 Details
Dinesh S. Thakur
Multizeta values for function fields: A survey
Vol. 29 no. 3 (2017), p. 997-1023 Details
Federico Pellarin
A sum-shuffle formula for zeta values in Tate algebras
Vol. 29 no. 3 (2017), p. 1025-1048 Details
Chieh-Yu Chang; Yoshinori Mishiba
On finite Carlitz multiple polylogarithms
Vol. 29 no. 3 (2017), p. 1049-1058 Details
Ade Irma Suriajaya
Two estimates on the distribution of zeros of the first derivative of Dirichlet $L$-functions under the generalized Riemann hypothesis
Vol. 29 no. 2 (2017), p. 471-502 Details
Charlotte Euvrard
Majoration explicite sur le nombre de coefficients suffisants pour déterminer une fonction $L$
(Explicit bound to distinguish two $L$-functions)
Vol. 29 no. 1 (2017), p. 51-83 Details
Benjamin Enriquez; Pierre Lochak
Homology of depth-graded motivic Lie algebras and koszulity
Vol. 28 no. 3 (2016), p. 829-850 Details
Gautami Bhowmik; Olivier Ramaré; Jan-Christoph Schlage-Puchta
Tauberian Oscillation Theorems and the Distribution of Goldbach numbers
Vol. 28 no. 2 (2016), p. 291-299 Details
Paloma Bengoechea
Galois action on special theta values
Vol. 28 no. 2 (2016), p. 347-360 Details
Abdelmejid Bayad; Gilles Robert
The Jacobi form $D_L,$ theta functions, and Eisenstein series
Vol. 28 no. 1 (2016), p. 75-88 Details
Alina Bucur; Kiran S. Kedlaya
The probability that a complete intersection is smooth
Vol. 24 no. 3 (2012), p. 541-556 Details
Titus Hilberdink
Flows of Mellin transforms with periodic integrator
Vol. 23 no. 2 (2011), p. 455-469 Details
Jianqiang Zhao
Mod $p$ structure of alternating and non-alternating multiple harmonic sums
Vol. 23 no. 1 (2011), p. 299-308 Details
Hung Manh Bui
Gaps between zeros of the derivative of the Riemann $\xi $-function
Vol. 22 no. 2 (2010), p. 287-305 Details
Yiannis N. Petridis; Morten S. Risager
Hyperbolic lattice-point counting and modular symbols
Vol. 21 no. 3 (2009), p. 721-734 Details
Guillaume Ricotta; Nicolas Templier
Comportement asympotique des hauteurs des points de Heegner
Vol. 21 no. 3 (2009), p. 743-755 Details